Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 28, Number 1
HTML articles powered by AMS MathViewer

Two remarks about hereditary orders
H. Jacobinski PDF
Proc. Amer. Math. Soc. 28 (1971), 1-8
Pseudo-complements in posets
P. V. Venkatanarasimhan PDF
Proc. Amer. Math. Soc. 28 (1971), 9-17
On vectorial norms and pseudonorms
Emeric Deutsch PDF
Proc. Amer. Math. Soc. 28 (1971), 18-24
The Jacobi sums of order twenty-two
Yun-cheng Zee PDF
Proc. Amer. Math. Soc. 28 (1971), 25-31
A weak Nullstellensatz for valuations
George M. Bergman PDF
Proc. Amer. Math. Soc. 28 (1971), 32-38
Koecher’s principle for quadratic Jordan algebras
Kevin McCrimmon PDF
Proc. Amer. Math. Soc. 28 (1971), 39-43
Overrings of principal ideal domains
H.-H. Brungs PDF
Proc. Amer. Math. Soc. 28 (1971), 44-46
Minimal nonnilpotent solvable Lie algebras
Ernest L. Stitzinger PDF
Proc. Amer. Math. Soc. 28 (1971), 47-49
On roots and subsemigroups of nilpotent groups
Joseph E. Kuczkowski PDF
Proc. Amer. Math. Soc. 28 (1971), 50-52
On the order of the error function fo the $k$-free integers
D. Suryanarayana and R. Sitaramachandra Rao PDF
Proc. Amer. Math. Soc. 28 (1971), 53-58
Representations of $l$-groups by almost-finite quotient maps
Donald A. Chambless PDF
Proc. Amer. Math. Soc. 28 (1971), 59-62
A new characterization of Dedekind domains
E. W. Johnson and J. P. Lediaev PDF
Proc. Amer. Math. Soc. 28 (1971), 63-64
Multiplicative linear functionals on convolution algebras
Paul Aizley PDF
Proc. Amer. Math. Soc. 28 (1971), 65-66
On the topological classification of the floors of certain Hilbert fundamental domains
Michael H. Hall PDF
Proc. Amer. Math. Soc. 28 (1971), 67-70
Quotients in Noetherian lattice modules
J. A. Johnson PDF
Proc. Amer. Math. Soc. 28 (1971), 71-74
On idempotent, commutative, and nonassociative groupoids
G. Grätzer and R. Padmanabhan PDF
Proc. Amer. Math. Soc. 28 (1971), 75-80
Semilattices which are embeddable in a product of $\textrm {min}$ intervals
J. W. Stepp PDF
Proc. Amer. Math. Soc. 28 (1971), 81-86
On collections of subsets containing no $4$-member Boolean algebra.
Paul Erdős and Daniel Kleitman PDF
Proc. Amer. Math. Soc. 28 (1971), 87-90
On the characteristic roots of real matrices
H. H. Schaefer PDF
Proc. Amer. Math. Soc. 28 (1971), 91-92
On an asymptotic property of a Volterra integral equation
A. F. Izé PDF
Proc. Amer. Math. Soc. 28 (1971), 93-99
On the uniform asymptotic stability of functional differential equations of the neutral type
J. K. Hale and A. F. Izé PDF
Proc. Amer. Math. Soc. 28 (1971), 100-106
On special generators for properly infinite von Neumann algebras
W. R. Wogen PDF
Proc. Amer. Math. Soc. 28 (1971), 107-113
A model of Euclidean $2$-space
M. S. Krishna Sastry PDF
Proc. Amer. Math. Soc. 28 (1971), 114-118
A transitive medial subspace lattice
K. J. Harrison, Heydar Radjavi and Peter Rosenthal PDF
Proc. Amer. Math. Soc. 28 (1971), 119-121
Mean convergence and compact subsets of $L_{1}$
Benjamin Halpern PDF
Proc. Amer. Math. Soc. 28 (1971), 122-126
Bounded solutions of Stieltjes integral equations
David Lowell Lovelady PDF
Proc. Amer. Math. Soc. 28 (1971), 127-133
$L^{2}$ asymptotes for Fourier transforms of surface- carried measures
Stuart Nelson PDF
Proc. Amer. Math. Soc. 28 (1971), 134-136
The parabola theorem for continued fractions over a vector space
F. A. Roach PDF
Proc. Amer. Math. Soc. 28 (1971), 137-146
A Riemann mapping theorem for $C(X)$
Hugh E. Warren PDF
Proc. Amer. Math. Soc. 28 (1971), 147-154
Abelian differentials with double zeros
Hershel M. Farkas PDF
Proc. Amer. Math. Soc. 28 (1971), 155-162
On algebras of operators with totally ordered lattice of invariant subspaces
John B. Conway PDF
Proc. Amer. Math. Soc. 28 (1971), 163-168
Coefficients of meromorphic schlicht functions
Peter L. Duren PDF
Proc. Amer. Math. Soc. 28 (1971), 169-172
Invariant measures on locally compact semigroups
Roger Rigelhof PDF
Proc. Amer. Math. Soc. 28 (1971), 173-176
Analyticity of determinants of operators on a Banach space
James S. Howland PDF
Proc. Amer. Math. Soc. 28 (1971), 177-180
Unicity of the extremum problems in $H^{1} (U^{n})$
Kôzô Yabuta PDF
Proc. Amer. Math. Soc. 28 (1971), 181-184
A comparison theorem
Walter Leighton and William Oo Kian Ke PDF
Proc. Amer. Math. Soc. 28 (1971), 185-188
Decomposition of function-lattices
S. D. Shore PDF
Proc. Amer. Math. Soc. 28 (1971), 189-190
Abstract martingales in Banach spaces
J. J. Uhl PDF
Proc. Amer. Math. Soc. 28 (1971), 191-194
Almost periodic solutions of Poisson’s equation
Yasutaka Sibuya PDF
Proc. Amer. Math. Soc. 28 (1971), 195-198
On congruence indices for simple closed curves
S. G. Wayment PDF
Proc. Amer. Math. Soc. 28 (1971), 199-207
On an integral formula of Gauss-Bonnet-Grotemeyer
Bang-yen Chen PDF
Proc. Amer. Math. Soc. 28 (1971), 208-212
On differentiability of minimal surfaces at a boundary point
Tunc Geveci PDF
Proc. Amer. Math. Soc. 28 (1971), 213-218
Minimal immersions of $2$-spheres in $S^{4}$
Ernst A. Ruh PDF
Proc. Amer. Math. Soc. 28 (1971), 219-222
An extremal property of stochastic integrals
Steven Rosencrans PDF
Proc. Amer. Math. Soc. 28 (1971), 223-228
A sufficient condition for an arc to be nearly polyhedral
James M. McPherson PDF
Proc. Amer. Math. Soc. 28 (1971), 229-233
A topological characterization of the dilation in $E^{n}$
L. S. Husch PDF
Proc. Amer. Math. Soc. 28 (1971), 234-236
The commutator subgroups of the alternating knot groups
Kunio Murasugi PDF
Proc. Amer. Math. Soc. 28 (1971), 237-241
Homeomorphism groups of weak solenoidal spaces
James T. Rogers and Jeffrey L. Tollefson PDF
Proc. Amer. Math. Soc. 28 (1971), 242-246
An example of Hilton and Roitberg
Allan J. Sieradski PDF
Proc. Amer. Math. Soc. 28 (1971), 247-253
Arcs in hyperspaces which are not compact
L. E. Ward PDF
Proc. Amer. Math. Soc. 28 (1971), 254-258
$s$ admits an injective metric
John R. Isbell PDF
Proc. Amer. Math. Soc. 28 (1971), 259-261
The projective resolution of a compact space
Anthony W. Hager PDF
Proc. Amer. Math. Soc. 28 (1971), 262-266
Continuous and proper decompositions
G. K. Williams PDF
Proc. Amer. Math. Soc. 28 (1971), 267-270
A note on stable homeomorphisms of infinite-dimensional manifolds
Raymond Y. T. Wong PDF
Proc. Amer. Math. Soc. 28 (1971), 271-272
No topologies characterize differentiability as continuity
Robert Geroch, Erwin Kronheimer and George McCarty PDF
Proc. Amer. Math. Soc. 28 (1971), 273-274
A fixed point theorem for manifolds
Jan W. Jaworowski PDF
Proc. Amer. Math. Soc. 28 (1971), 275-278
Products of $\mathfrak {m}$-compact spaces
Victor Saks and R. M. Stephenson PDF
Proc. Amer. Math. Soc. 28 (1971), 279-288
A remark on Mahler’s compactness theorem
David Mumford PDF
Proc. Amer. Math. Soc. 28 (1971), 289-294
A characterisation of punctured open $3$-cells
O. L. Costich, P. H. Doyle and D. E. Galewski PDF
Proc. Amer. Math. Soc. 28 (1971), 295-298
Paracompactness and elastic spaces
Hisahiro Tamano and J. E. Vaughan PDF
Proc. Amer. Math. Soc. 28 (1971), 299-303
Fixed points of order preserving multifunctions
R. E. Smithson PDF
Proc. Amer. Math. Soc. 28 (1971), 304-310
The cardinality of ultrapowers—an example
Andrew Adler PDF
Proc. Amer. Math. Soc. 28 (1971), 311-312
Extensions of derivations
Michael Barr and Max-Albert Knus PDF
Proc. Amer. Math. Soc. 28 (1971), 313-314
Note on a theorem of Pall
Kenneth S. Williams PDF
Proc. Amer. Math. Soc. 28 (1971), 315-316
Analytic properties of elliptic and conditionally elliptic operators.
Michael E. Taylor PDF
Proc. Amer. Math. Soc. 28 (1971), 317-318
$H_{2}$ of the commutator subgroup of a knot group
D. W. Sumners PDF
Proc. Amer. Math. Soc. 28 (1971), 319-320